# SDR MYWA110139

- Difficulty date: December 23, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N738MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 32799
- Aircraft time: 17,734 hours, 6,871 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  ON POWER UP FOR TAKE OFF ENG MASTER CAUTION ILLUMINATED.  BOTH ALT EEC'S ILLUMINATED.  LOW SPEED ABORT PERFORMED.  PERFORMED BITE CHECK, FIM 73-05 TASK 811 & TEST NR 13 ON NUMBER 1 EEC & NUMBER 2 EEC PER AMM 71-00-00 NO DEFECTS NOTED.
